MathSciNet Relay Station
MathSciNet bibliographic data
MR646379 (83m:31005) 31B05 (46E10 46J15)
Bell, Steven R. A duality theorem for harmonic functions. Michigan Math. J. 29 (1982), no. 1, 123–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement